Nonlocal regularisation of noncommutative field theories

Download
2006-08-10
Govindarajan, T. R.
Kürkcüoğlu, Seçkin
PANERO, Marco
We study noncommutative field theories, which are inherently nonlocal, using a Poincare-invariant regularisation scheme which yields an effective, nonlocal theory for energies below a cutoff scale. After discussing the general features and the peculiar advantages of this regularisation scheme for theories defined in noncommutative spaces, we focus our attention on the particular case when the noncommutativity parameter is inversely proportional to the square of the cutoff, via a dimensionless parameter eta. We work out the perturbative corrections at one-loop order for a scalar theory with quartic interactions, where the signature of noncommutativity appears in eta-dependent terms. The implications of this approach, which avoids the problems related to uv-ir mixing, are discussed from the perspective of the Wilson renormalisation program. Finally, we remark about the generality of the method, arguing that it may lead to phenomenologically relevant predictions, when applied to realistic field theories.

Citation Formats
T. R. Govindarajan, S. Kürkcüoğlu, and M. PANERO, “Nonlocal regularisation of noncommutative field theories,” MODERN PHYSICS LETTERS A, vol. 21, no. 24, pp. 1851–1863, 2006, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/37487.